HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Invariant subspaces in the bidisc and commutators

Files in This Item:
pre120.pdf535.19 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83265

Title: Invariant subspaces in the bidisc and commutators
Authors: Nakazi, Takahiko Browse this author
Issue Date: Aug-1991
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 120
Start Page: 2
End Page: 20
Abstract: Let M be an invariant subspace of L2 (T2) on the bidisc. v1 and v2 denote the multiplication operators on M by coordinate functions z and w, respectively. In this paper we study the relation between M and the commutator of and V2. For example, M is studied when the commutator is self-adjoint or finite rank.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/68867
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University